# SDR VNAA2025050800011

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67033425951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SEAT TRACK LBL 9.00 FROM FS581-FS683. CORRECTIVE ACTION: CORRODED SEAT TRACK REMOVED IAW CRJ700 SRM 51-41-02-001-001-A01. INSTALLED NEW SEAT TRACK P/N SH670-33425-951 LBL 9.00, P/N SH670-33425-951, FROM FS581- FS683, IAW CRJ-700 AMM 53-00-49-400-801-A01.
